JOURNAL BROWSE
Search
Advanced SearchSearch Tips
KNOTTED AND LINKED PRODUCTS OF RECOMBINATION ON T (2, n)#T (2, m) SUBSTRATES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
KNOTTED AND LINKED PRODUCTS OF RECOMBINATION ON T (2, n)#T (2, m) SUBSTRATES
Flapan, Erica; Grevet, Jeremy; Li, Qi; Sun, Chen Daisy; Wong, Helen;
  PDF(new window)
 Abstract
We develop a topological model of site-specific recombination that applies to substrates which are the connected sum of two torus links of the form T(2, n)#T(2, m). Then we use our model to prove that all knots and links that can be produced by site-specific recombination on such substrates are contained in one of two families, which we illustrate.
 Keywords
DNA topology;DNA knots;site-specific recombination;
 Language
English
 Cited by
 References
1.
F. Bonahon and L. Siebenmann, New geometric splittings of classical knots, and the classification and symmetries of arborescent knots, To appear as a Geometry & Topology Monograph, 2010.

2.
D. Buck and E. Flapan, Predicting knot or catenane type of site-specific recombination products, J. Mol. Biol. 374 (2007), no. 5, 1186-1199. crossref(new window)

3.
D. Buck and E. Flapan, A topological characterization of knots and links arising from site-specific recombination, J. Phys. A 40 (2007), no. 41, 12377-12395. crossref(new window)

4.
D. Buck and M. Mauricio, Connect sum of lens spaces surgeries: application to Hin recombination, Math. Proc. Cambridge Philos. Soc. 150 (2011), no. 3, 505-525. crossref(new window)

5.
D. Buck and K. Valencia, Characterization of knots and links arising from site-specific recombination of twist knots, J. Phys. A 44 (2011), no. 4, 045002, 36 pp.

6.
D. Buck and K. Valencia, Predicting knot and catenane type of products of site-specific recombination on twist knot substrates, J. Mol. Biol. 411 (2011), no. 2, 350-367. crossref(new window)

7.
D. Buck and C. V. Marcotte, Tangle solutions for a family of DNA-rearranging proteins, Math. Proc. Cambridge Philos. Soc. 139 (2005), no. 1, 59-80. crossref(new window)

8.
H. Cabrera-Ibarra and D. A. Lizarraga-Navarro, Braid solutions to the action of the Gin enzyme, J. Knot Theory Ramifications 19 (2010), no. 8, 1051-1074. crossref(new window)

9.
N. Crisona, R. Weinberg, B. Peter, D. W. Sumners, and N. Cozzarelli, The topological mechanism of phage lambda integrase, J. Mol. Biol. 289 (1999), no. 4, 747-775. crossref(new window)

10.
I. K. Darcy, K. Ishihara, R. K. Medikonduri, and K. Shimokawa, Rational tangle surgery and Xer recombination on catenanes, Algebr. Geom. Topol. 12 (2012), no. 2, 1183-1210. crossref(new window)

11.
I. K. Darcy, J. Luecke, and M. Vazquez, Tangle analysis of difference topology experiments: applications to a Mu protein-DNA complex, Algebr. Geom. Topol. 9 (2009), no. 4, 2247-2309. crossref(new window)

12.
C. Ernst and D. W. Sumners, A calculus for rational tangles: applications to DNA recombination, Math. Proc. Cambridge Philos. Soc. 108 (1990), no. 3, 489-515. crossref(new window)

13.
C. Ernst and D. W. Sumners, Solving tangle equations arising in a DNA recombination model, Math. Proc. Cambridge Philos. Soc. 126 (1999), no. 1, 23-36. crossref(new window)

14.
L. H. Kauffman and S. Lambropoulou, Tangles, rational knots and DNA, In Lectures on topological fluid mechanics, volume 1973 of Lecture Notes in Math., pages 99-138, Springer, Berlin, 2009.

15.
S. Kim, A generalized 4-string solution tangle of DNA-protein complexes, J. Korean Soc. Ind. Appl. Math. 15 (2011), no. 3, 161-175.

16.
J. M. Montesinos, Seifert manifolds that are ramified two-sheeted cyclic coverings, Bol. Soc. Mat. Mexicana (2) 18 (1973), 1-32.

17.
D. W. Sumners, DNA, knots and tangles, The mathematics of knots, 327-353, Contrib. Math. Comput. Sci., 1, Springer, Heidelberg, 2011.

18.
M. Vazquez and D. W. Sumners, Tangle analysis of Gin site-specific recombination, Math. Proc. Cambridge Philos. Soc. 136 (2004), no. 3, 565-582. crossref(new window)

19.
F. Waldhausen, Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I, II, Invent. Math. 3 (1967), 308-333 crossref(new window)

20.
F. Waldhausen, Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I, II, Invent. Math. 4 (1967), 87-117. crossref(new window)

21.
F. Waldhausen, Uber Involutionen der 3-Sphare, Topology 8 (1969), 81-91. crossref(new window)